# SDR DHLA2008745614

- Difficulty date: September 25, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 373 TO BS 383 BETWEEN S-17L AND S-19L DOUBLER REPAIR WITH RIVETS DEFORMED AND RIVET SPACING GREATER THAN 8 RIVET DIAMETERS.  REPAIRED FUSELAGE SKIN SECTION FROM BS 368 TO BS 386 BETWEEN S-16L AND S-19L IAW COOPESA EO COO-2-53-323-08 DTD 09/29/08.
